You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Irregular Primes to One Million
J. P. Buhler, R. E. Crandall and R. W. Sompolski
Mathematics of Computation
Vol. 59, No. 200 (Oct., 1992), pp. 717-722
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2153086
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Using "fast" algorithms for power series inversion (based on the fast Fourier transform and multisectioning of power series), we have calculated all irregular primes up to one million, including their indices of irregularity and associated irregular pairs. Using this data, we verified that Fermat's "Last Theorem" and Vandiver's conjecture are true for these primes. Two primes with index of irregularity five were already known; we find that there are nine other primes less than one million with index five and that the prime 527377 is the unique prime less than one million with index six.
Mathematics of Computation © 1992 American Mathematical Society